Iterative solutions of a system of equilibrium problems in Hilbert spaces

Shengju Yang and Wenling Li

Abstract


In this paper, a system of equilibrium problems is investigated based on an implicit iterative algorithms with errors. The theorem of weak convergence for solutions of the system of equilibrium problems is established in the framework of Hilbert spaces.

Full Text: PDF

How to Cite this Article:

Shengju Yang and Wenling Li, Iterative solutions of a system of equilibrium problems in Hilbert spaces, Advances in Fixed Point Theory, Vol 1, No 1 (2011), 1-14

Copyright © 2011 Shengju Yang and Wenling Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.